# SDR SWIA202303012

- Difficulty date: March 1, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 36,947 hours, 35,438 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*APPROX FS559.00+8 - FS409.00+128 RBL9 ENTIRE STICK OF FLOOR SEAT TRACK CORRODED/GOUGED (OUT OF SCOPE, MARKED)     (C-CHECK RO 3/23/2023)    REPLACED SEAT TRACK FROM APPROXIMATELY FS559.00+8 - FS409.00+128 RBL9 WITH NEW SEAT TRACK. REF. CRJ200 A.M.M. 53-01-11-400-802.
